# SDR DALA2023011200256

- Difficulty date: November 4, 2019
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 69,026 hours, 26,081 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6716 MONITOR INSPECTION LOG REFERENCE ER/A 582788-14. CORRECTIVE ACTION: REF ERA 582788-14. (1345686)
